# SDR TWAA0000109

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND 0.125 IN LONG CRACK IN RT LONGERON 12, JUST AFT OF APU EXHAUST DUCT EXIT ON FUSELAGE, INSIDE THE FUSELAGE INTERIOR TAIL.  REMOVED AND REPLACED THE SPLICE WITH NEW LONGERON SPLICE PER SRM 51-30-2 AND SRM 51-30-5.
